# SDR AALA202108103220

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 59,181 hours, 24,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR EMERGENCY ESCAPE SLIDE SPRING PIN ON LOWER LATCH IS PROTRUDING. REPLACED LATCH WITH NEW IAW B737NG AMM 25-66-01-400-801, OPS CHECK GOOD.
